# SDR SIMA20130109016

- Difficulty date: January 9, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 27,156 hours, 23,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CABIN FLOOR EMERGENCY LIGHT STRIPS INSTALLED INCORRECTLY WITH THE ARROWS FORWARD OF EXIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED TWO CABIN FLOOR EMERGENCY LIGHT STRIPS AND INSTALLED THEM INTO THEIR CORRECT POSITIONS IAW EMB 140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
